# SDR ASOA201000164

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 19,682 hours, 16,772 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensing Element
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING ILLUMINATED IN FLIGHT. (EMERGENCY DECLARED).  REMOVED AND REPLACED SENSING ELEMENT A40WK IN RT WHEEL BIN IAW AMM 36-21-04.  OPS CK GOOD.
